# SDR REXA2022111102507

- Difficulty date: October 26, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Location: Bs 672-721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL FS 672-721 HAS SEVERAL AREAS OF CORROSION.  INSTALLED NEW RH WALL SEAT RAIL PN SH690-36284-1 AT FS672 - FS721 IAW CRJ900 AMM 53-00-49-400-801-A07.
